Sum form equations on an open domain I

C. R. Math. Rep. Acad. Sci. Canada Vol. 7 (1) 1985, pp. 85–90
(Received: 1984-12-11 )

L. Losoncai

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Sum form equations on an open domain I

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.